# SDR HNAA2010010500368

- Difficulty date: December 15, 2009
- Submitted: January 5, 2010
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 44,984 hours, 50,676 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 026977
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HOT ODOR FROM FIRST OFFICERS' SIDE OF COCKPIT,FROM RUDDER PEDALS AREA. FOUND COOLING FANS FULL OF DUST.  CLEANED FANS, OPS CHECKED GOOD, OK FOR SERVICE.
